{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,1,8]],"date-time":"2026-01-08T02:06:44Z","timestamp":1767838004522,"version":"3.49.0"},"reference-count":20,"publisher":"Wiley","issue":"6","license":[{"start":{"date-parts":[[2017,8,29]],"date-time":"2017-08-29T00:00:00Z","timestamp":1503964800000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/onlinelibrary.wiley.com\/termsAndConditions#vor"},{"start":{"date-parts":[[2017,8,29]],"date-time":"2017-08-29T00:00:00Z","timestamp":1503964800000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/journals.sagepub.com\/page\/policies\/text-and-data-mining-license"}],"funder":[{"DOI":"10.13039\/100000002","name":"National Institutes of Health","doi-asserted-by":"publisher","award":["DK040561"],"award-info":[{"award-number":["DK040561"]}],"id":[{"id":"10.13039\/100000002","id-type":"DOI","asserted-by":"publisher"}]},{"DOI":"10.13039\/100000002","name":"National Institutes of Health","doi-asserted-by":"publisher","award":["K24DK104676"],"award-info":[{"award-number":["K24DK104676"]}],"id":[{"id":"10.13039\/100000002","id-type":"DOI","asserted-by":"publisher"}]}],"content-domain":{"domain":["journals.sagepub.com"],"crossmark-restriction":true},"short-container-title":["Nut in Clin Prac"],"published-print":{"date-parts":[[2017,12]]},"abstract":"<jats:p>Home parenteral nutrition (HPN) and home intravenous (IV) hydration are complex, high\u2010risk life\u2010sustaining therapies for children and adults with severe digestive disorders. HPN compounding errors have the potential to cause serious patient harm. Here we present a retrospective case series at an interdisciplinary pediatric HPN program that includes specialized pharmacists reconciling prescriptions against commercial compounding records. Seven HPN or IV hydration patients were affected by significant errors in anion balance, copper, potassium, sodium, and infusion volume. Outpatient pharmacists\u2019 or other clinicians\u2019 review of compounding records as part of routine quality assurance process is critical for identifying and preventing errors.<\/jats:p>","DOI":"10.1177\/0884533617722759","type":"journal-article","created":{"date-parts":[[2017,8,29]],"date-time":"2017-08-29T14:06:39Z","timestamp":1504015599000},"page":"820-825","update-policy":"https:\/\/doi.org\/10.1177\/sage-journals-update-policy","source":"Crossref","is-referenced-by-count":6,"title":["Home Parenteral Nutrition and Intravenous Fluid Errors Discovered Through Novel Clinical Practice of Reconciling Compounding Records: A Case Series"],"prefix":"10.1002","volume":"32","author":[{"given":"Margaret K.","family":"Murphy","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Kathleen M.","family":"Gura","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Christina","family":"Tascione","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Alexandra N.","family":"Carey","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Christopher P.","family":"Duggan","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Bram P.","family":"Raphael","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2017,8,29]]},"reference":[{"key":"e_1_2_13_2_1","doi-asserted-by":"publisher","DOI":"10.1097\/MPG.0b013e31802c6971"},{"key":"e_1_2_13_3_1","doi-asserted-by":"publisher","DOI":"10.1542\/hpeds.2015-0147"},{"key":"e_1_2_13_4_1","unstructured":"National Home Infusion Association.Infusion FAQs.http:\/\/www.nhia.org\/faqs.cfm#faq13. Accessed October 31 2016."},{"key":"e_1_2_13_5_1","doi-asserted-by":"publisher","DOI":"10.1177\/01486071040280S601"},{"key":"e_1_2_13_6_1","doi-asserted-by":"publisher","DOI":"10.1177\/0148607113511992"},{"key":"e_1_2_13_7_1","doi-asserted-by":"publisher","DOI":"10.1177\/0148607114521833"},{"key":"e_1_2_13_8_1","doi-asserted-by":"publisher","DOI":"10.1093\/ajhp\/57.14.1343"},{"key":"e_1_2_13_9_1","doi-asserted-by":"publisher","DOI":"10.1592\/phco.29.8.966"},{"key":"e_1_2_13_10_1","doi-asserted-by":"publisher","DOI":"10.1177\/0148607111435332"},{"key":"e_1_2_13_11_1","doi-asserted-by":"publisher","DOI":"10.1093\/ajhp\/54.8.904"},{"key":"e_1_2_13_12_1","doi-asserted-by":"publisher","DOI":"10.1177\/0884533616639410"},{"key":"e_1_2_13_13_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.nut.2007.10.001"},{"key":"e_1_2_13_14_1","volume-title":"Preventing Medication Errors","author":"Institute of Medicine","year":"2007"},{"issue":"4","key":"e_1_2_13_15_1","doi-asserted-by":"crossref","first-page":"678","DOI":"10.1093\/ajhp\/50.4.678","article-title":"Automated compounder for adding ingredients to parenteral nutrition base solutions","volume":"50","author":"Dickson LB","year":"1993","journal-title":"Am J Health Syst Pharm"},{"key":"e_1_2_13_16_1","doi-asserted-by":"publisher","DOI":"10.1177\/0884533615608820"},{"key":"e_1_2_13_17_1","first-page":"7","article-title":"Incident: home TPN formula order misinterpreted after hospital admission","author":"Carey LC","year":"1995","journal-title":"Home Care Highlights"},{"key":"e_1_2_13_18_1","unstructured":"Institute for Safe Medication Practices.Medication Safety Alert April 21 2011. Safety Brief: Parenteral nutrition deaths tied to drug shortage.http:\/\/www.ismp.org\/newsletters\/acutecare\/articles\/20110421.asp. Accessed October 26 2016."},{"key":"e_1_2_13_19_1","unstructured":"Institute for Safe Medication Practices.Medication Safety Alert September 6 2007. Fatal 1 000\u2010fold overdoses can occur particularly in neonates by transposing mcg and mg.http:\/\/www.ismp.org\/newsletters\/acutecare\/articles\/20070906.asp. Accessed October 26 2016."},{"key":"e_1_2_13_20_1","doi-asserted-by":"publisher","DOI":"10.1177\/0148607112464781"},{"issue":"25","key":"e_1_2_13_21_1","first-page":"1","article-title":"Santa checks his list twice: shouldn't we?","volume":"14","author":"ISMP","year":"2009","journal-title":"ISMP Medication Safety Alert!"}],"container-title":["Nutrition in Clinical Practice"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/journals.sagepub.com\/doi\/pdf\/10.1177\/0884533617722759","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/journals.sagepub.com\/doi\/full-xml\/10.1177\/0884533617722759","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/aspenjournals.onlinelibrary.wiley.com\/doi\/pdf\/10.1177\/0884533617722759","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,10,20]],"date-time":"2025-10-20T10:03:06Z","timestamp":1760954586000},"score":1,"resource":{"primary":{"URL":"https:\/\/aspenjournals.onlinelibrary.wiley.com\/doi\/10.1177\/0884533617722759"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017,8,29]]},"references-count":20,"journal-issue":{"issue":"6","published-print":{"date-parts":[[2017,12]]}},"alternative-id":["10.1177\/0884533617722759"],"URL":"https:\/\/doi.org\/10.1177\/0884533617722759","archive":["Portico"],"relation":{},"ISSN":["0884-5336","1941-2452"],"issn-type":[{"value":"0884-5336","type":"print"},{"value":"1941-2452","type":"electronic"}],"subject":[],"published":{"date-parts":[[2017,8,29]]}}}